Articles | Volume 9, issue 5/6
https://doi.org/10.5194/npg-9-497-2002
https://doi.org/10.5194/npg-9-497-2002
31 Dec 2002
 | 31 Dec 2002

On the problem of optimal approximation of the four-wave kinetic integral

V. G. Polnikov and L. Farina

Viewed

Total article views: 1,521 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
684 734 103 1,521 113 111
  • HTML: 684
  • PDF: 734
  • XML: 103
  • Total: 1,521
  • BibTeX: 113
  • EndNote: 111
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 15 Jun 2024